# SDR ERAA96267

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297EH
- Make and model: Bolkms BO105S
- Aircraft serial: S835
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox Cover
- Part number: 23055464
- Condition: Leaking
- Location: Red Gr Box
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GEARBOX OVERHAULED ON CADORATH WORK ORDER M708 AND RETURNED TO ERA 6-13-96.  TORQUE METER BUSHING LEAKING.
